# SDR DALA2018121187148

- Difficulty date: December 8, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N803NW
- Make and model: Airbus A330-323
- Aircraft serial: 0542
- Aircraft time: 69,386 hours, 9,090 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Missing
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANELS 522MB, 522PB, 622MB, 622PB MISSING ON LEFT AND RIGHT WING. COVERED AREAS WITH SPEED TAPE AND DEFERRED. LP 5263059
